Advertisement

Drug Safety

, Volume 31, Issue 10, pp 885–885 | Cite as

Adverse Drug Reaction (ADR) Related to Sertraline in a Breastfeeding Infant through Maternal Exposure: Case Report

  • M. Morales Díaz
Abstracts
  • 19 Downloads

Keywords

Adverse Drug Reaction Sertraline Clonazepam Maternal Exposure Maternal Plasma Concentration 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

References

  1. 1.
    Wisner KL, Perel JM, Findling RL. Antidepressant Treatment During Breast-Feeding. American Journal of Psychiatry 1996 September; 153(9):1132–7, 1200-5PubMedGoogle Scholar
  2. 2.
    Ito S, et al. Prospective follow-up of adverse reactions in breast-fed infants exposed to maternal medication. Amer J Obstet Gynecol 1993; 168: 1383–9Google Scholar
  3. 3.
    Bennett PN. Br J Clin Pharmacol; 42: p673-4 832-40Google Scholar
  4. 4.
    Anderson P. Adverse drug reactions in breast-fed infants: less than imagined. Clin Paed 2003; 42: 325–40CrossRefGoogle Scholar
  5. 5.
    Epperson N, Czarkowski KA, Ward-O’Brien D, et al. Maternal Sertraline Treatment and Serotonin Transport in Breast-Feeding Mother-Infant Pairs. American Journal of Psychiatry 2001 Oct; Volume 158(10): pp 1631–7PubMedCrossRefGoogle Scholar
  6. 6.
    Stowe ZN, Owens MJ, Landry JC, et al. Sertralinee and Desmethylsertralinee in Human Breast Milk and Nursing Infants. American Journal of Psychiatry 1997 Sep; 154(9):1255–60PubMedGoogle Scholar

Copyright information

© Adis Data Information BV 2008

Authors and Affiliations

  • M. Morales Díaz
    • 1
    • 2
  1. 1.Clinica DavilaChile
  2. 2.Instituto de Salud Publica de ChileChile

Personalised recommendations